It started out great! After school we went with Nana to Disney Land for FHE. Things were GREAT!
We didn't stay long, it was a school night. We had a BLAST!!! Then on the way home Collin started making noises. I looked back and before Nana even knew what had happened I jumped over my seat and held his sweet little head as he vomited and seized. Collin had seizures until I gave him an injection when we got home. It is hard to think that this HAPPY little boy could so quickly be over taken with pain. That is one of the hardest parts of TTD. Most days are good days that we are "waiting" to turn bad. We just don't ever know how each day will turn.
I took Collin into the doctor on Tuesday. I LOVE his neurologist!! She is one very caring woman. Collin's seizures and pain are getting out of control. So, we decided to start him on a new treatment plan. Two new medications. One for the pain and one for the seizures. I left her office excited and feeling hopeful. Collin still wasn't feeling well so we spent the rest of the morning just the two of us.
This morning I gave Collin his first dose of one of his new medications. (I have to give them to him two weeks apart so that if he has a bad reaction, we know which one is causing it.) Today was his seizure med. I gave it to him with his other morning medications just as the doctor told me to. He seemed to be doing good. So, I went ahead and took him to school. I was at the kids school helping the principle in her office when Collin's teacher came running in to tell me that something was wrong with Collin. I hurried down and got my baby. It seems as though he was having a hard time with the new medication. He was out of it and when they went to put him in his stander he went limp and his eyes rolled around in his head. I took him home so that I could monitor him. I am afraid that it might have affected his blood pressure. This is the hard part about new medications..... you never know how they will effect him. He HATED the way he felt today. He was not a happy boy. It broke my heart.
I am going to give him a break from the new medications and let him finish this week at school. Then when he is home for the next two weeks we will start again and see how things go. Here is to better days! He has sure earned them. Please keep him in your prayers as we start this new treatment plan.